Alert archive / Kansas / River Flood Warnings in 2011
River Flood Warning 1, NWS Goodland, KS
NWS Goodland, KS issued this river flood warning at Oct 8, 2011, 10:26 AM CDT for Norton County, Kansas. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2011, 10:26 AM CDT (15:26 UTC)
- Expired
- Oct 9, 2011, 12:48 PM CDT
- In force
- 26 hr
- Issued by
- NWS Goodland, KS
- Flood severity
- Major
County Norton County, KS
The radar
The Grand Island radar (KUEX), 138 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point N F Solomon River at Lenora (LNRK1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
464 WGUS43 KGLD 081526 FLWGLD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 926 AM MDT SAT OCT 8 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND, KS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... NORTH FORK SOLOMON RIVER AT LENORA AFFECTING NORTON COUNTY. .RAINFALL OF 3 TO 6 INCHES FROM LAST NIGHT INTO EARLY THIS MORNING OVER A LARGE PORTION OF THE AREA HAS CAUSED THE NORTH FORK OF THE SOLOMON RIVER TO COME OUT OF ITS BANKS. AT THIS TIME IT IS EXPECTED TO FLOOD PASTURE LAND AND OTHER AREAS CLOSE TO THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS...AS THE DEPTH OF WATER MAY BE ENOUGH TO FLOAT YOUR VEHICLE. && KSC137-090326- /O.NEW.KGLD.FL.W.0001.111008T1526Z-111010T1715Z/ /LNRK1.3.ER.000000T0000Z.111009T0000Z.111009T1715Z.NO/ 926 AM MDT SAT OCT 8 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND, KS HAS ISSUED A * FLOOD WARNING FOR THE NORTH FORK SOLOMON R AT LENORA. * UNTIL MONDAY MORNING.. * AT 7:00 AM SATURDAY THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. $$
4 follow-up statements
348 WGUS83 KGLD 090009 FLSGLD FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 609 PM MDT SAT OCT 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... NORTH FORK SOLOMON R AT LENORA AFFECTING NORTON COUNTY. .RAINFALL OF 3 TO 6 INCHES FROM LAST NIGHT INTO EARLY THIS MORNING OVER A LARGE PORTION OF THE AREA HAS CAUSED THE NORTH FORK OF THE SOLOMON RIVER TO COME OUT OF ITS BANKS. AT THIS TIME IT IS EXPECTED TO FLOOD PASTURE LAND AND OTHER AREAS CLOSE TO THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS RADIO...YOUR LOCAL RADIO OR TV STATION...OR CABLE TELEVISION. && KSC137-091209- /O.EXT.KGLD.FL.W.0001.000000T0000Z-111010T0840Z/ /LNRK1.1.ER.000000T0000Z.111008T2353Z.111009T0840Z.NO/ 609 PM MDT SAT OCT 8 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK SOLOMON R AT LENORA. * UNTIL LATE SUNDAY NIGHT. * AT 5:53 PM SATURDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT. * IMPACT...AT 10.0 FEET...LOW LYING AREAS WILL BECOME FLOODED. $$
466 WGUS83 KGLD 091106 FLSGLD FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 506 AM MDT SUN OCT 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... NORTH FORK SOLOMON RIVER AT LENORA AFFECTING NORTON COUNTY. .THE NORTH FORK OF THE SOLOMON RIVER IS EXPECTED TO CONTINUE TO FALL BELOW FLOOD STAGE TODAY. SOME MINOR LOWLAND FLOODING IS STILL POSSIBLE IN SOME AREAS AS WATER LEVELS SLOWLY DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS RADIO...YOUR LOCAL RADIO OR TV STATION...OR CABLE TELEVISION. && KSC137-092306- /O.EXT.KGLD.FL.W.0001.000000T0000Z-111010T0757Z/ /LNRK1.1.ER.000000T0000Z.111008T2353Z.111009T0757Z.NO/ 506 AM MDT SUN OCT 9 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK SOLOMON RIVER AT LENORA. * UNTIL LATE TONIGHT. * AT 5:53 PM SATURDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 10.0 FEET...LOW LYING AREAS WILL BECOME FLOODED. $$
818 WGUS83 KGLD 091320 FLSGLD FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 720 AM MDT SUN OCT 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... NORTH FORK SOLOMON R AT LENORA AFFECTING NORTON COUNTY. .THE SOLOMON RIVER WILL CONTINUE TO GRADUALLY FALL TODAY...AND IS EXPECTED TO BE BELOW FLOOD STAGE BY LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS RADIO...YOUR LOCAL RADIO OR TV STATION...OR CABLE TELEVISION. && KSC137-100120- /O.EXT.KGLD.FL.W.0001.000000T0000Z-111010T0925Z/ /LNRK1.1.ER.000000T0000Z.111008T2353Z.111009T0925Z.NO/ 720 AM MDT SUN OCT 9 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK SOLOMON R AT LENORA. * UNTIL LATE TONIGHT. * AT 10:03 PM SATURDAY THE STAGE WAS 10.45 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THIS MORNING. * IMPACT...AT 10.0 FEET...LOW LYING AREAS WILL BECOME FLOODED. $$
425 WGUS83 KGLD 091748 FLSGLD FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1148 AM MDT SUN OCT 9 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... NORTH FORK SOLOMON R AT LENORA AFFECTING NORTON COUNTY. .THE RIVER HAS DROPPED BELOW FLOOD STAGE AND ADDITIONAL FLOODING IS NO LONGER EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS RADIO...YOUR LOCAL RADIO OR TV STATION...OR CABLE TELEVISION. && KSC137-091818- /O.CAN.KGLD.FL.W.0001.000000T0000Z-111010T0925Z/ /LNRK1.1.ER.000000T0000Z.111008T2353Z.111009T0430Z.NO/ 1148 AM MDT SUN OCT 9 2011 THE FLOOD WARNING IS CANCELLED FOR THE NORTH FORK SOLOMON R AT LENORA. * AT 11:30 AM SUNDAY THE STAGE WAS 6.0 FEET. * FLOOD STAGE IS 10.0 FEET. * FELL BELOW FLOOD STAGE AT 22:30 PM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL. * IMPACT...AT 10.0 FEET...LOW LYING AREAS WILL BECOME FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this river flood warning went out at Oct 8, 3:37 AM CDT, 6 hours 49 minutes earlier.
Area forecast discussion, Oct 8, 3:37 AM CDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 237 AM MDT SAT OCT 8 2011 .DISCUSSION... 207 AM MDT SAT OCT 8 2011 AN ACTIVE OVERNIGHT WITH +SVR TSRA AND HYDRO ISSUES. THE ONGOING PRECIP IS AHEAD OF AN APPROACHING SHORTWAVE TROUGH COMING AROUND A PARENT UPPER LOW THAT WILL MOVE THROUGH THE REGION LATER TODAY. AT THIS TIME IT APPEARS THE BULK OF THE HEAVIER ACTIVITY WILL EXIT TO THE NORTH AND EAST OF THE CWA BY 18Z WITH SPOTTY ACTIVITY ACROSS THE FAR NORTHERN AND ERN ZONES LATER TODAY. WVAP IMAGERY AND VARIOUS 00Z NWP DEPICT A DRYSLOT COUPLED WITH ISEN DOWNGLIDE AND DECREASING MOISTURE TRANSPORT/MIXING RATIOS DEVELOPING ACROSS WRN KS LATER TODAY... HENCE THE BETTER PRECIP CHANCES IN THE NRN AND ERN ZONES AFTER 18Z. FURTHERMORE A COLD FRONT WILL RESIDE ACROSS THE WRN THIRD OF THE CWA WITH A SFC LOW MOVING UP ALONG THE FRONT. THE PLACEMENT OF THE FRONT WILL DIVIDE THE REGION REGARDING TEMPERATURES AND CLOUD COVER. CURRENT THINKING IS MORNING RESIDUAL CLOUD COVER SHOULD ERODE IN THE WARM SECTOR ALLOWING FOR RELATIVELY MILD TEMPS AND LIMITED DESTABILIZATION ALLOWING FOR PRECIP/TSRA CHANCES ACROSS THE EAST/NORTHEAST ZONES. THE FRONT SHOULD SLOWLY ADVANCE ACROSS THE CWA BEHIND THE FRONTAL WAVE AND S/WV TROUGH LATER THIS EVENING. AFTER THE CURRENT WAVE MOVES THROUGH THE PARENT LOW REMAINS OVER THE ROCKIES WITH AN ADDITIONAL NEGATIVELY TILTED S/WV TROUGH TO MOVE THROUGH ON SUNDAY...DEPARTING ON MONDAY. AS A RESULT I LEFT THE INHERITED PRECIP CHANCES IN THE GRIDS BUT DID TRIM BACK POPS AND TIMING ON MONDAY. BEYOND MONDAY THE UPPER LOW SLOWLY LIFTS TO THE NORTHEAST ALLOWING FOR A MILD AND DRY TREND RIGHT INTO NEXT WEEKEND. DAY 4-7 COLLABORATED GRIDS WERE LEFT INTACT. 05 && .AVIATION... 1100 PM MDT FRI OCT 7 2011 FOR THE 06Z TAFS...THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE EARLY MORNING...THEN TRANSITION TO PRIMARILY RAIN INTO THE MID TO LATE MORNING WITH VICINITY THUNDERSTORMS. CONDITIONS HAVE REMAINED VFR OVER MUCH OF THE REGION THIS EVENING...EVEN IN AREAS CONSISTENTLY RECEIVING THUNDERSTORMS AND SHOWERS...BUT SOME LOCATIONS NEAR THE TERMINALS HAVE SEEN MVFR CEILINGS. RUC MODEL DATA ALSO CONTINUES TO SUGGEST THAT CEILINGS SHOULD DECREASE IN THE EARLY MORNING...SO HAVE INCLUDED MVFR CEILINGS IN THE TAFS. CEILINGS WILL APPROACH IFR AS RAINFALL INCREASES...AND THUNDERSTORMS WILL BECOME MORE LIKELY AGAIN IN THE AFTERNOON WITH A CHANCE REMAINING INTO THE SATURDAY EVENING HOURS. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Oct 8, 6:07 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 507 AM MDT SAT OCT 8 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091515- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 507 AM MDT SAT OCT 8 2011 /607 AM CDT SAT OCT 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THIS MORNING WILL WEAKEN WITH RAIN SHOWERS CONTINUING INTO THE EARLY AFTERNOON. THUNDERSTORMS MAY REDEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THE NIGHT MAINLY EAST OF HIGHWAY 25. LOCALLY HEAVY RAIN AND SMALL HAIL ARE POSSIBLE ASSOCIATED WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY AND MONDAY PRIMARILY ALONG AND EAST OF A LINE FROM TRENTON NEBRASKA TO GOVE KANSAS. THE PRIMARY THREATS WILL BE LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Oct 8, 7:29 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
629 AM MDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM HEAVY RAIN 3 N RUSSELL SPRINGS 38.96N 101.18W
10/08/2011 M3.54 INCH LOGAN KS CO-OP OBSERVER
TWO-DAY TOTAL.STILL RAINING.
&&
MLAMMERSLocal storm report, Oct 8, 7:52 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
652 AM MDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM HEAVY RAIN 3 WSW NORCATUR 39.82N 100.24W
10/08/2011 M3.30 INCH DECATUR KS COCORAHS
RAIN OCCURRED SINCE 630 P.M. YESTERDAY. STILL RAINING.
&&
MLAMMERSLocal storm report, Oct 8, 8:17 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
717 AM MDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM FLOOD 13 NW LEOTI 38.62N 101.53W
10/08/2011 WICHITA KS TRAINED SPOTTER
COUNTY ROADS UNDERWATER. UNKNOWN DEPTH.
&&
MBULLERLocal storm report, Oct 8, 8:20 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
720 AM MDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM HEAVY RAIN 9 NNW STUDLEY 39.47N 100.22W
10/08/2011 M3.80 INCH SHERIDAN KS CO-OP OBSERVER
&&
MBULLERLocal storm report, Oct 8, 8:33 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
733 AM MDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM HEAVY RAIN NORTON 39.84N 99.89W
10/08/2011 M5.38 INCH NORTON KS CO-OP OBSERVER
24 HOUR TOTAL. MEASURED AT NORTON DAM.
&&
024Local storm report, Oct 8, 8:57 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
757 AM MDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HEAVY RAIN GRAINFIELD 39.11N 100.47W
10/08/2011 M4.92 INCH GOVE KS CO-OP OBSERVER
24 HOUR TOTAL
0755 AM HEAVY RAIN 4 W GOVE 38.96N 100.56W
10/08/2011 M4.44 INCH GOVE KS CO-OP OBSERVER
24 HOUR TOTAL
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:08 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 37 min |
| Oct 7, 7:10 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan, Thomas | 21 min |
| Oct 7, 7:23 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 37 min |
| Oct 7, 7:42 PM CDT | Special Weather Statement | GLD | Sheridan | 18 min |
| Oct 7, 7:55 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 35 min |
| Oct 7, 7:59 PM CDT | Special Weather Statement | GLD | Decatur | 31 min |
| Oct 7, 8:59 PM CDT | Flash Flood Warning | GLD | Wichita | 6 hr |
| Oct 7, 9:01 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 29 min |
| Oct 7, 9:19 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 41 min |
| Oct 7, 9:43 PM CDT | Special Weather Statement | GLD | Gove | 17 min |
| Oct 7, 9:50 PM CDT | Tornado Warning | GLD | Gove | 25 min |
| Oct 7, 10:03 PM CDT | Special Weather Statement | GLD | Wichita | 12 min |
| Oct 7, 10:09 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 18 min |
| Oct 7, 10:10 PM CDT | Tornado Warning | GLD | Gove | 35 min |
| Oct 7, 10:15 PM CDT | Special Weather Statement | GLD | Wichita | 30 min |
| Oct 7, 10:21 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 54 min |
| Oct 7, 10:26 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 64 min |
| Oct 7, 10:34 PM CDT | Flash Flood Warning | GLD | Gove, Logan, Sheridan | 4 hr |
| Oct 7, 10:41 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 34 min |
| Oct 7, 10:56 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 49 min |
| Oct 7, 10:58 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 44 min |
| Oct 7, 11:20 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Greeley, Logan, Wichita | 40 min |
| Oct 7, 11:27 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton, Sheridan | 48 min |
| Oct 7, 11:38 PM CDT | Tornado Warning | GLD | Wichita | 37 min |
| Oct 8, 12:02 AM CDT | Flash Flood Warning | GLD | Logan, Wichita | 3 hr |
| Oct 8, 12:11 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 49 min |
| Oct 8, 12:18 AM CDT | Tornado Warning | GLD | Gove, Logan | 27 min |
| Oct 8, 12:23 AM CDT | Tornado Warning | GLD | Logan | 37 min |
| Oct 8, 12:52 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 38 min |
| Oct 8, 2:26 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 34 min |
| Oct 8, 2:52 AM CDT | Areal Flood Warning | GLD | Decatur, Gove, Graham, Logan, Norton, Sheridan and 2 more | 12 hr |
Nearby
River Flood Warnings in Kansas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.